# SDR 2012FA0000650

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: General aviation
- Aircraft: N93ER
- Make and model: Amrgen AG5B
- Aircraft serial: 10106
- Aircraft time: 294 hours
- Engine: Cont IO360ES
- Engine time: 294 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Mount Bracket
- Part number: 657046
- Condition: Cracked
- Location: Alternator
- Part time: 294 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED IN ALTERNATOR MOUNTING BRACKET, PN 657046.  THIRD OCCURANCE OF THIS PROBLEM. REF 2012FA0000649.
